# SDR CALA0100366

- Difficulty date: April 15, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 9,218 hours, 3,000 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT ELEVATOR TAB I/B NR 1 HINGE POINT WORN.  THE ELEVATOR TAB WAS REMOVED AND REPLACED IAW MM 27-31-00.
